A new mathematical model for the Weber location problem with a probabilistic polyhedral barrier

Abstract : Abstract.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01355975
Contributor : Vincent Cheutet <>
Submitted on : Wednesday, August 24, 2016 - 3:36:21 PM
Last modification on : Thursday, November 1, 2018 - 1:21:25 AM

Identifiers

Citation

Mehdi Amiri-Aref, Nikbakhsh Javadian, Reza Tavakkoli-Moghaddam, Armand Baboli. A new mathematical model for the Weber location problem with a probabilistic polyhedral barrier. International Journal of Production Research, Taylor & Francis, 2013, 51 (20), pp.6110-6128. ⟨10.1080/00207543.2013.796422⟩. ⟨hal-01355975⟩

Share

Metrics

Record views

102